# SDR FDEA201209263442

- Difficulty date: September 26, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N55042
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 270, LBL 60 TO LBL 43 HAS CORROSION ON UPPER TEE.  FLOORBEAM  REMOVED AND NEW FABRICATED IAW DWG 143N5504 SHT 3, REV A AND INSTALLED IAW DWG 143N5015, SHT 9, REV B.  REPAIR IS MAJOR.
